Couldn't find what you looking for?

TRY OUR SEARCH!

I have been on Yaz for about 9 months now. I have not been tolerent of other birth control pills in the past, but this has not had those adverse reactions.
But I have noticed that I get overheated easily and sweat excessively at times. This change seems coordinated with the start of Yaz for me.
Has anyone else experienced similar issues since taking Yaz?

Loading...

I just started taking Yaz 2 days ago and have already noticed my body becoming easily overheated and sweating profusely. I am a very hot natured person anyway, but don't usually sweat unless I exert myself. I wake up at night with my hair completely wet and have to turn my fan on high. Don't think I can take this much longer.
Reply

Loading...

I've been taking Yaz for about 4 months, and the sweating has become so bad and disruptive that I have to get off of it. At almost any time during the day, I at least have beads of sweat on my upper lip. It's horrible. I just called my doctor to switch to something else. 
Reply

Loading...